# SDR USAA2013100700016

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 40,617 hours, 15,017 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THRU 10,000 FEET ELECTRIC ODOR IN FORWARD GALLEY.    TROBLESHOT CABIN AIR QUALITY, NO ODORS NOTED.
